Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Manifolds of the homotopy type of (non-Lie) groups

Author: James D. Stasheff
Journal: Bull. Amer. Math. Soc. 75 (1969), 998-1000
MathSciNet review: 0246319
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Hirosi Toda, Composition methods in homotopy groups of spheres, Annals of Mathematics Studies, No. 49, Princeton University Press, Princeton, N.J., 1962. MR 0143217
  • 2. A. Zabrodsky, Homotopy associativity and finite CW complexes, Mimeographed Notes, University of Illinois, Chicago Circle, Ill., 1968.

Additional Information